# SDR IPXA2015071291054

- Difficulty date: June 25, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,506 hours, 15,780 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XOS 1038.  REPAIRED SPAR CAP CORROSION XOS1026-1046 IAW EA 011-5710-01-A5867, REV IR AND EO MD11-5710-58033-A.
